# SDR AALA202109236298

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A300*
- Aircraft serial: 6249
- Aircraft time: 23,213 hours, 9,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 27C EMERGENCY LIGHT LOOSE. SECURED LIGHT ASSEMBLY.
